Just wanted to ask....why does it itch a lot when we apply Clotrimazole solution on the glans penis ?? Is it an exceptional case for me or it happens generally ?? I applied it for the first time and it itched a lot for about 30 mins before i fell asleep and when i woke up, it had subsided. Please suggest.
Itching is not normal with application of clotrimazole and if you are having any itching after applying this drug, then it means that you are having an allergic reaction to this drug. Other side effects are stinging, blistering, peeling, swelling, hives or burning at the area of application. My sincere advice would be to get this prescription changed to some other topical antifungal drug.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.